# SDR UPS804354

- Difficulty date: September 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ON GROUND, MAINTENANCE FOUND EMERG BATTERY PACK HAD LOW VOLTAGE.  THE LIGHT WOULD COME ON AND THEN DIM AND GO OUT.  REPLACED BATTERY PACK, CHECK OK.
